# SDR EIA2003166

- Difficulty date: December 5, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 98,577 hours, 24,185 cycles
- Engine: Pwa JT9D*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOSE W/W TUNNEL RT SIDE BS 300 3 EA HOLES CRACKED IN THE FRAME SEGMENT ABOVE STR. 40, 41, AND 42 RT.   REMOVED DAMAGE, NDT AREA, FABRICATED REPAIR AND INSTALLED IAW SRM 53-10-04 FIG 94 DETAIL III AND ECRA 485-53-168-2
